?

Log in

No account? Create an account

Back you go | Go forward, move ahead

SWEAT!!!!!!!!!!

I JUST HAD SWEAT BEHIND MY KNEE!!!!!!!!!!!!!! Yes, this is something to get excited about!!!! I haven't sweated AT ALL, zilch, none, NOT A DROP, in a few weeks. My leg is folded on the seat---did I describe that right? As it oft is, and THERE IS SWEAT!!!! YES YES YES!!!!!!! FUCK YES!!!!!!

Yesterday I could NOT do anything in the driveway. I ate a sandwich on the back steps, downed a bottle of gatorade, then went up front to see if the mock orange and/or wisteria was blooming. The bricks were nice and hot but I immediately felt sick--cuz I couldn't sweat!! So I took a few pix and that was it. FUCK!!!

So this morning, after I take a bath, I'm gonna go water the driveway seeds I planted Wednesday---no, they have yet to be watered cuz they keep saying it's gonna rain. THEN I'm gonna clear in front of the fence by the street and plant seeds while it's still shaded. That shouldn't take that long to do.

My blood work, of course, was 'normal'. So hey, at least something about me is?? Apparently it'll take up to a week for the generic nexium to leave my system.

Last night I continued my quest with mr. google trying to find if generic/brand nexium could cause you to stop sweating. I still found nothing. Somehow in one of my searches, that didn't mention nexium, just something like 'what medication can cause you to stop sweating' there were results for TOPAMAX!! WHAT?!?!?!

I went and read the side effects and sure as shit, one of them was lack of sweating--they used the proper term which I can't spell off the top of my head, so fuck it. Why didn't my doctor notice this?!?!?! I also saw on one site where people could report side effects that it seemed to happened mostly within the 3-10+ year range of taking it. I've been on it around 6 years. I take the lowest dose, 25mg for my vestibular migraines. Of course, it also is a contributing factor to my difficulty gaining weight.

Not wanting to just STOP it, but thinkering perhaps with my drop in weight that could have caused the dose I was on to cause side effects---I'm sure that's possible?---I cut my 25mg dose in half last night. I'm gonna take 12.5mg for awhile. It might, knock on wood, help me gain weight cutting back too. And yes, I'm still off the generic nexium.

Left eye vision is getting better. HOORAY!!! It sucks basically just having one decent eye. But I'd say the vision is 75% better already!! You know what's really fucking weird? Aside from this happening 2 years in a row? LAST year it happened the night of 3/26, with the one cut. THIS year it happened the night of 5/26, with the two cuts. If NEXT YEAR it happens the night of July 26 with three cuts I seriously will be freaked the fuck out---more so than usual.

Alright, need to take a quick bath then do a couple things outside before it gets sunny in those areas; but I HAD SWEAT!!!!! It's returning----slowly!!!!

WARNING!

This blog shouldn't be read by anyone! Don't say I didn't warn you!

Spare some change?

Powered by LiveJournal.com
Designed by Lilia Ahner